PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 3 | 709-714
Tytuł artykułu

A family of L 2-spaces associated to the jumps of a Markov process

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given the (canonical) Markov process associated with a sufficiently general semigroup (P t), we establish a result concerning the uniform completeness of a family of L 2-spaces naturally associated with the jumps of the process. An application of this result is presented.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
3
Strony
709-714
Opis fizyczny
Daty
wydano
2011-06-01
online
2011-03-22
Twórcy
Bibliografia
  • [1] Benveniste A., Jacod J., Systèmes de Lévy des processus de Markov, Invent. Math., 1973, 21(3), 183–198 http://dx.doi.org/10.1007/BF01390195
  • [2] Dellacherie C., Meyer P.-A., Probabilités et Potentiel, Chapters I–IV, V–VIII, XII–XVI, Actualités Sci. Indust., 1372, 1385, 1417, Hermann, Paris, 1975, 1980, 1987
  • [3] Dynkin E.B., Additive functionals of a Wiener process determined by stochastic integrals, Teor. Verojatnost. i Primenen., 1960, 5, 441–452 (in Russian)
  • [4] Getoor R.K., Markov Processes: Ray Processes and Right Processes, Lecture Notes in Math., 440, Springer, Berlin-New York, 1975
  • [5] Kunita H., Watanabe S., On square integrable martingales, Nagoya Math. J., 1967, 30, 209–245
  • [6] Venttsel A.D., Nonnegative additive functionals of Markov processes, Dokl. Akad. Nauk SSSR, 1961, 137, 17–20 (in Russian)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0024-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.